advertisement
Question
Posted by: Dudu | 2012/06/19

wetness

I used to get really wet before and during sex but recently during sex i become dry that we have to stop and have him go down on me, it''s giving me a problem cause now my husband is starting to think that i am no longer sexually interested on him which is not true at all, what could be the cause? and what can i do to get things back the way they were?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

It may be that you need to spend more time and attention on foreplay. What used to happen very naturally and quickly in a newer relationship, now can take more time. You need to explain to your partner that you still have all the loving feelings for him that you always have had but that you need to have more attention to touching in areas which you enjoy and which then can stimulate more arousal and lubrication, before penetration or intercourse is attempted. This is important as men can often obtain an erection very quickly and if penetration is attempted too soon, it can be painful. Why not also buy a lubricant which can help.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

12
Our users say:
Posted by: James | 2012/06/22

@ Khan

Who the F@ck do you think you are?
Everyone is welcome to contribute, but not to talk crap.
Its Mr. Funny Laughter aka Stevie who started this Sh!t in the first place. Zuma is just trying to defend the topic at hand you nitwit.

Why don''t you F@ck off

Reply to James
Posted by: Khan | 2012/06/22

Haha...@ Zuma &  Stevie

You 2 speak a lot of K@K.

Get lost if you don''t have anything worthwhile to contribute.

Reply to Khan
Posted by: Stevie | 2012/06/22

Im also very sorry everyone. I dont mean to be such an a$$. I have deep emotional issues. I think its coz my mum didnt breastfeed me. I''ll work on my annoying laugh i promise. If that doesnt work then i''ll do the best thing and play in traffic. Thanks.

Reply to Stevie
Posted by: Zuma | 2012/06/21

I''m sorry everyone for what I just said a moment ago.

I know I''m the biggest poooeeesss on this topic here.

Really sorry.

Reply to Zuma
Posted by: James | 2012/06/21

Stevie, do you really laugh like that? WHAHAHAHA?? Get a life dude seriously.

Reply to James
Posted by: Zuma | 2012/06/21

Stevie........dont be a poooeeeesss!!

Reply to Zuma
Posted by: Tanya | 2012/06/21

Why is it that no one asks, not even the Expert, about the age of this woman experiencing this problem?

Dudu, your age could play a role in this problem. How old are you?

Reply to Tanya
Posted by: Stevie | 2012/06/21

@ Deon

Is that the best you got?

Reply to Stevie
Posted by: sexologist | 2012/06/21

It may be that you need to spend more time and attention on foreplay. What used to happen very naturally and quickly in a newer relationship, now can take more time. You need to explain to your partner that you still have all the loving feelings for him that you always have had but that you need to have more attention to touching in areas which you enjoy and which then can stimulate more arousal and lubrication, before penetration or intercourse is attempted. This is important as men can often obtain an erection very quickly and if penetration is attempted too soon, it can be painful. Why not also buy a lubricant which can help.

Reply to sexologist
Posted by: Deon | 2012/06/20

Stevie , Dudu has a problem and she requires help from the sexologist and caring people not from a dumb-ass.like you. Why don`t you sit in one corner and play with yourself.

Reply to Deon
Posted by: Stevie | 2012/06/20

Dump him and get a new husband...

As easy as pie...

WHAHAHAHAHAHAHAHAHAHAHAHAHAHA

Reply to Stevie
Posted by: Jonathan | 2012/06/19

Are you using any Medication - certain tablets like Antidepressants and Pain Pills can cause this!!

Reply to Jonathan

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement